Alert archive / Wisconsin / Lake Effect Snow Warnings in 2016
Lake Effect Snow Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this lake effect snow warning at Jan 23, 2016, 12:51 AM CST for Manitowoc County, Wisconsin. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 23, 2016, 12:51 AM CST (06:51 UTC)
- Expired
- Jan 23, 2016, 4:59 AM CST
- In force
- 4 hr
- Issued by
- NWS Green Bay, WI
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 23, 5:00 AM CST | SNOW 1.8 | Newton, WI | 24-HOUR TOTAL |
| Jan 23, 5:00 AM CST | SNOW 3 | 1 N Two Rivers, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
091 WWUS43 KGRB 230651 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1251 AM CST SAT JAN 23 2016 ...LAKE EFFECT SNOW ACCUMULATING OVER PARTS OF MANITOWOC COUNTY... .NORTHEAST WINDS WILL BECOME NORTHERLY THIS MORNING...CAUSING LINGERING LAKE EFFECT SNOW SHOWERS TO TAPER OFF IN EASTERN MANITOWOC COUNTY. UNTIL THEN...OCCASIONAL SNOW SHOWERS WILL BRING ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES. HAZARDOUS TRAVEL CONDITIONS WILL PERSIST NEAR THE LAKESHORE... SO MOTORISTS SHOULD USE CAUTION. WIZ050-231200- /O.UPG.KGRB.LE.Y.0002.000000T0000Z-160123T1000Z/ /O.NEW.KGRB.LE.W.0001.160123T0651Z-160123T1200Z/ MANITOWOC- INCLUDING THE CITIES OF...MANITOWOC...TWO RIVERS 1251 AM CST SAT JAN 23 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. * EXPECT LAKE EFFECT SNOW SHOWERS TO DIMINISH BETWEEN 4 AM AND 6 AM. * LIGHT SNOW SHOWERS WILL REDUCE VISIBILITIES TO AROUND ONE MILE AT TIMES. * ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES WILL BRING TOTALS TO 5 TO 8 INCHES OVER NORTHEAST MANITOWOC COUNTY. LESSER AMOUNTS ARE ANTICIPATED FARTHER SOUTH. * LOCALLY HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED ON HIGHWAY 42 AND INTERSTATE HIGHWAY 43...DUE TO BRIEF REDUCTIONS IN VISIBILITY AND SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. USE CAUTION WHEN TRAVELING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. LAKE EFFECT SNOW SHOWERS COULD BE INTENSE ENOUGH TO DROP OVER AN INCH OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE HEAVY SNOW ENDS. && $$ KURIMSKI
1 follow-up statement
971 WWUS43 KGRB 231059 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 459 AM CST SAT JAN 23 2016 ...LAKE EFFECT SNOW HAS GIVEN WAY TO LIGHT SNOW OR FLURRIES... .CONVERGENCE ALONG THE LAKESHORE HAS BECOME DIFFUSE...PUTTING AN END TO THE INTENSE LAKE EFFECT SNOW BAND ACROSS EASTERN MANITOWOC COUNTY. WIZ050-231200- /O.CAN.KGRB.LE.W.0001.000000T0000Z-160123T1200Z/ MANITOWOC- INCLUDING THE CITIES OF...MANITOWOC...TWO RIVERS 459 AM CST SAT JAN 23 2016 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE LAKE EFFECT SNOW WARNING. THE INTENSE LAKE EFFECT SNOW BAND HAS BECOME DIFFUSE AND GIVEN WAY TO LIGHT SNOW SHOWERS OR FLURRIES. ADDITIONAL ACCUMULATIONS OF A FEW TENTHS OF AN INCH ARE POSSIBLE EARLY THIS MORNING. $$ KURIMSKI
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this lake effect snow warning went out at Jan 22, 10:19 PM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Jan 22, 10:19 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1019 PM CST FRI JAN 22 2016 NEW INFORMATION ADDED TO UPDATE SECTION AND AVIATION SECTION .UPDATE... ISSUED AT 1018 PM CST FRI JAN 22 2016 SINCE ISSUING THE LES ADVISORY...THE SNOW BAND HAS BECOME MUCH LESS ORGANIZED. RADAR INDICATES THAT A FEW POCKETS OF HIGHER REFLECTIVITY WILL LIKELY IMPACT NORTHEAST MANITOWOC COUNTY FOR AT LEAST THE NEXT COUPLE HOURS...SO WILL LET THE HEADLINE CONTINUE. HOWEVER...ADDITIONAL ACCUMS WILL PROBABLY BE AN INCH OR LESS IN EASTERN MANITOWOC COUNTY. STILL MAY SEE A FEW SPOTS WITH AROUND 3 INCH TOTALS IN THE NORTHEAST PART OF THE COUNTY. SOME FAIRLY EXTENSIVE BREAKS IN THE OVERCAST HAVE OPENED UP OVER NC/NE WI...ALLOWING TEMPS TO PLUMMET IN SOME LOCATIONS. MADE SOME CHANGES TO SKY COVER AND MIN TEMPS...BUT WILL PROBABLY NEED TO TAKE ANOTHER PASS AT THIS OVER THE NEXT HOUR. UPDATE ISSUED AT 800 PM CST FRI JAN 22 2016 IN THE PROCESS OF ISSUING A LAKE EFFECT SNOW ADVISORY FOR MANITOWOC COUNTY THROUGH 4 AM SATURDAY. THE NORTHEAST PART OF THE COUNTY HAS ALREADY RECEIVED 1-2 INCHES OF SNOW IN THE PAST 4-5 HOURS...AND CONDITIONS LOOK LIKE THEY WILL REMAIN FAVORABLE FOR LES FOR ANOTHER 6 TO 7 HOURS...SO SOME 3-4 INCH TOTALS APPEAR LIKELY NEAR TWO CREEKS... TWO RIVERS AND MANITOWOC. WILL PROBABLY SEE 1-3 INCH TOTALS IN SOUTHEAST KEWAUNEE COUNTY...SO NO HEADLINES THERE. UPDATE ISSUED AT 536 PM CST FRI JAN 22 2016 LAKE-EFFECT SNOW BAND HAS BECOME MORE ORGANIZED OVER THE PAST HOUR...AND WAS AFFECTING NORTHEAST MANITOWOC COUNTY. RADAR RETURNS OF 25-30 DBZ SUGGESTED AT LEAST POCKETS OF MODERATE TO HEAVY SNOW...BUT REPORTS FROM LAW ENFORCEMENT INDICATED ONLY AROUND A HALF INCH OF ACCUMULATION IN THE TWO CREEKS/TWO RIVERS AREAS. MESO-MODELS SUGGEST THAT CONDITIONS WILL REMAIN FAVORABLE FOR THE SNOW BAND TO IMPACT EASTERN MANITOWOC AND FAR SOUTHEAST KEWAUNEE COUNTIES UNTIL SOMETIME BETWEEN MIDNIGHT AND 3 AM...SO THE POTENTIAL EXISTS FOR ADVISORY CRITERIA SNOW TO OCCUR. WILL MONITOR CONDITIONS AND SOLICIT ADDITIONAL SNOWFALL REPORTS OVER THE NEXT HOUR OR TWO...THEN MAKE A DECISION ON ANY POTENTIAL HEADLINES. WILL LIKELY MAKE A FEW ADJUSTMENTS TO INCREASE POPS/QPF/SNOWFALL FOR THE EVENING HOURS IN EASTERN MANITOWOC COUNTY. && .SYNOPSIS... ISSUED AT 307 PM CST FRI JAN 22 2016 SNOW SHOWERS NEAR LAKE MICHIGAN TONIGHT...THEN QUIET UNTIL EARLY NEXT WEEK. THE UPPER PATTERN ACRS NOAM WL CONTINUE TO BE BLOCKY AT HIGH LATITUDES...AND PROGRESSIVE WITH MODEST AMPLITUDE AT MIDDLE LATITUDES. THE MIDDLE LATITUDE FLOW IS LIKELY TO FLATTENING TO A MORE ZONAL REGIME LATE IN THE PERIOD. TEMPERATURES ARE EXPECTED TO BE AT LEAST A LITTLE ABOVE SEASONAL NORMALS...WITH PRECIPITATION AOB NORMAL FOR THE PERIOD. && .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 307 PM CST FRI JAN 22 2016 ALTHOUGH LAKE SNOW OFF LAKE MICHIGAN ISN/T ALL THAT COMMON...FCST WISE...THIS EVENT IS TYPICAL OF HOW THEY NORMALLY GO. A MODEST BAND OF SHSN HAS DEVELOPED OVER ABOUT THE NRN 1/2 OF THE LAKE...AND THE FCST COMES DOWN TO ANTICIPATING WHERE THE BAND WL GO AND HOW IT WL EVOLVE. THAT/S CONSIDERABLY MORE COMPLICATED THAN IT MAY SEEM AS THE BAND IS CONSTANTLY MORPHING IT/S SHAPE AND STRUCTURE. SO DESPITE AN OVERALL SWWD MVMT OF THE ELEMENTS WITHIN THE BAND THAT MAKE IT LOOK LIKE IT/S HEADED ASHORE...IT HAS PRETTY MUCH REMAINED OVER THE LAKE THUS FAR. IT SEEMS TO BE TAKING ANOTHER WWD JOG ATTM...BUT NOT SURE THAT WL NECESSARILY CONTINUE. IN TERMS OF THE BACKGROUND ENVIRONMENT...THE MEAN FLOW IN THE CLOUD LAYER SHOULD REMAIN PRETTY CONSTANT THROUGH ABOUT 09Z...THEN START TO BACK TO A MORE OFFSHORE DIRECTION AS THE RIDGE AXIS APPROACHES. WL CONT TO CARRY LIKELY POPS LAKESIDE UNTIL AROUND MIDNIGHT...THEN TAPER THEM OFF. DON/T EXPECT IT WL SNOW CONTINUOUSLY...BUT THERE COULD BE A COUPLE PERIODS OF FAIRLY HEAVY SHSN ALONG THE LAKESHORE FM ABOUT ALGOMA SOUTHWARD. THE BAND WOULD CERTAINLY BE CAPABLE OF PRODUCING ADVISORY CRITERIA SNOWS IF IT WERE TO SLIDE SWD DOWN THE LAKESHORE...BUT AT THIS POINT THAT JUST DOESN/T SEEM LIKELY TO HAPPEN. WL NEED TO CONTINUE TO MONITOR THE RADAR CLOSELY...BUT PLAN FOR NOW IS TO CONTINUE TO HANDLE WITH HWO/SPS PRODUCTS. ACRS THE REST OF THE AREA...THE ISSUE TONIGHT IS TEMPERATURES. THERE ARE PLENTY OF CLOUDS AROUND DESPITE THE APPROACHING RIDGE AXIS. BUT THERE ARE BREAKS IN THE CLDS TOO...ESP BACK IN CENTRAL WI. OPTED TO GO WITH MORE CLDS AND MILDER MINS. IF WE GET MORE BREAKS IN THE CLDS THAN ANTICIPATED...MINS WL NEED TO BE LOWERED. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 307 PM CST FRI JAN 22 2016 UPPER LEVEL FLOW STARTS OUT ZONAL DURING THIS PART OF THE FORECAST WITH A SHORT WAVE AND SURFACE SYSTEM PASSING TO THE NORTH OF THE REGION SATURDAY NIGHT INTO EARLY SUNDAY. A BRIEF PERIOD OF SLIGHT CHANCE POPS HAS BEEN INCLUDED NEAR THE UPPER MICHIGAN BORDER ON SATURDAY EVENING TO ACCOUNT FOR THIS. OTHERWISE THINGS LOOK DRY SUNDAY INTO SUNDAY EVENING WITH A WEAK UPPER LEVEL RIDGE OVER THE STATE. PRECIPITATION CHANCES RETURN FOR LATER SUNDAY NIGHT THROUGH MONDAY NIGHT AS A SURFACE SYSTEM APPROACHES FROM THE SOUTHERN PLAINS AND AN UPPER TROUGH MOVES IN FROM THE WEST. BUFKIT SOUNDINGS FROM THE 12Z GFS DO NOT SHOW SATURATION IN THE DGZ ACROSS MUCH OF THE AREA AT THE START OF THE EVENT. JUST HAVE A SLIGHT CHANCE FOR SNOW IN NORTH CENTRAL WISCONSIN LATE SUNDAY NIGHT...THEN A CHANCE FOR SNOW ON MONDAY MORNING WITH THE MENTION OF SOME FREEZING DRIZZLE GENERALLY ALONG AND SOUTH OF HIGHWAY 29. THEN SNOW IS LIKELY ACROSS THE AREA MONDAY AFTERNOON WITH AN INCH OR TWO OF ACCUMULATION POSSIBLE IN FAR NORTH CENTRAL WISCONSIN AND LESS THAN AN INCH FOR THE REST OF THE AREA. BACK TO A CHANCE FOR SNOW ON MONDAY NIGHT AS THE SURFACE SYSTEM DEPARTS AND THE UPPER TROUGH AXIS PASSES THROUGH WISCONSIN. SOME LAKE EFFECT SNOW SHOWERS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT IN NORTHERLY FLOW BEHIND THE DEPARTING SYSTEM. WEDNESDAY LOOKS PRETTY MUCH DRY WITH SURFACE HIGH PRESSURE OVER THE AREA. A CLIPPER SYSTEM WILL BRING SNOW CHANCES BACK FOR WEDNESDAY NIGHT AND THERE IS A CHANCE FOR SNOW EASTERN AND NORTH CENTRAL WISCONSIN ON THURSDAY. AFTER THAT THE FORECAST LOOKS DRY THROUGH THE END OF THE WORK WEEK. TEMPERATURES SEVERAL DEGREES WARMER THAN NORMAL CAN BE EXPECTED FOR MOST OF THIS FORECAST PERIOD. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1018 PM CST FRI JAN 22 2016 THERE ARE TWO MAIN CONCERNS WITH THIS SET OF TAFS...CLOUD TRENDS OVERNIGHT INTO SATURDAY...AND DIMINISHING LAKE EFFECT SNOW SHOWERS NEAR THE LAKE MICHIGAN SHORELINE OVERNIGHT. BREAKS IN THE CLOUDS HAD OPENED UP OVER A LARGE PARTS OF NORTHEAST AND NORTH CENTRAL WI. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION OVERNIGHT...AND GIVEN THAT SATELLITE IS NOT CURRENTLY SHOWING ANY SIGNIFICANT EXPANSION OF LOW CLOUDS...WILL NEED TO BE MORE OPTIMISTIC WITH SKY COVER FOR THE 06Z TAFS. LOW- LEVEL MOISTURE LOOKS LIKE IT WILL DEEPEN AGAIN OVER NC/C WI LATE SATURDAY EVENING...SO LOW CLOUDS MAY RETURN THERE LATE IN THE TAF PERIOD. LAKE EFFECT SNOW SHOWERS WILL GRADUALLY DIMINISH OVERNIGHT...AS LOW-LEVEL WINDS BECOME MORE NORTHERLY...CAUSING THE SNOW SHOWERS TO PULL OFFSHORE OR SHIFT SOUTH OF THE REGION. SCT LIGHT SNOW SHOWERS MAY IMPACT THE MTW TAF SITE EARLY IN THE TAF PERIOD. && .GRB WATCHES/WARNINGS/ADVISORIES... LAKE EFFECT SNOW ADVISORY UNTIL 4 AM CST SATURDAY FOR WIZ050. && UPDATE.........KIECKBUSCH SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MG AVIATION.......KIECKBUSCH
Hazardous weather outlook, Jan 22, 3:14 PM CST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST FRI JAN 22 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 314 PM CST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SLIPPERY ROADS ARE LIKELY IN THE COUNTIES NEAR LAKE MICHIGAN TONIGHT DUE TO LAKE-EFFECT SNOW SHOWERS. AN INCH OR TWO OF ACCUMULATION IS LIKELY FROM ALGOMA SOUTHWARD ALONG THE LAKESHORE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HAZARDOUS TRAVEL IS POSSIBLE MONDAY AND MONDAY NIGHT DUE TO LIGHT SNOW. THERE MAY ALSO BE SOME FREEZING DRIZZLE ON MONDAY. AROUND AN INCH OF NEW SNOW IS EXPECTED...WITH HIGHER TOTALS IN FAR NORTH CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS NEAR LAKE MICHIGAN ARE REQUESTED TO FORWARD SNOWFALL OBSERVATIONS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-232115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 314 PM CST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SKOWRONSKI/MG
In the hours before
Local storm report, Jan 22, 7:25 PM CST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
725 PM CST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM SNOW TWO RIVERS 44.15N 87.56W
01/22/2016 E1.3 INCH MANITOWOC WI LAW ENFORCEMENT
0723 PM SNOW MANITOWOC 44.08N 87.66W
01/22/2016 E1.0 INCH MANITOWOC WI LAW ENFORCEMENT
0723 PM SNOW TWO CREEKS 44.29N 87.56W
01/22/2016 E1.0 INCH MANITOWOC WI LAW ENFORCEMENT
&&
LUCHSLocal storm report, Jan 22, 10:28 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1028 PM CST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM SNOW TWO RIVERS 44.15N 87.56W
01/22/2016 M4.0 INCH MANITOWOC WI PUBLIC
NORTHEAST SIDE OF TWO RIVERS. REPORTED RELAYED VIA NBC26.
1025 PM SNOW MANITOWOC 44.08N 87.66W
01/22/2016 M2.5 INCH MANITOWOC WI PUBLIC
REPORTED RELAYED VIA NBC26.
1025 PM SNOW TWO RIVERS 44.15N 87.56W
01/22/2016 M5.0 INCH MANITOWOC WI PUBLIC
REPORTED RELAYED VIA NBC26.
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 8:17 PM CST | Lake Effect Snow Advisory | GRB | Manitowoc | 5 hr |
| Jan 23, 3:15 AM CST | Small Craft Advisory | GRB | 29 hr |
Nearby
Lake Effect Snow Warnings in Wisconsin, 2016Every lake effect snow warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.